Please use this identifier to cite or link to this item:

Full metadata record
DC FieldValueLanguage
dc.contributor.authorRodrigues, José Francisco-
dc.contributor.authorSantos, Lisa-
dc.identifier.citation"Annali della Scuola Normale Superiore di Pisa. Classe di Scienze". ISSN 0391-173X. 29 (2000) 153-169.eng
dc.description35K85 (primary), 35K55, 35R35 (secondary)eng
dc.description.abstractWe consider the existence of solutions for a parabolic quasilinear problem with a gradient constraint which threshold depends on the solution itself. The problem may be considered as a quasi-variational inequality and the existence of solution is shown by considering a suitable family of approximating quasilinear equations of p-Laplacian type. A priori estimates on the time derivative of the approximating solutions and on the nonlinear diffusion coefficients are used in the passage to the limit, as well as a suitable sequence of convex sets with variable gradient constraint. The asymptotic behaviour as t → ∞ is also considered, and the solutions of the quasi-variational inequality are shown to converge, at least for subsequences, to a solution of a stationary quasi-variational inequality. These results can be applied to the critical-state model of type-II superconductors in longitudinal geometry.eng
dc.description.sponsorshipFundação para a Ciência e a Tecnologia (FCT) - project PRAXIS/212. 1/MAT/i 25/94.eng
dc.publisherScuola Normale Superiore di Pisaeng
dc.titleA parabolic quasi-variational inequality arising in a superconductivity modeleng
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals
DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
iqv.pdf478,42 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID